Item Details

Call Number: MS Gen 1643/56
Title: Moral justification of free enterprise
Date of Creation: 1967
Level of Description: Item
Part of MS Gen 1517
Content: The moral justification of free enterprise, by A.L. Macfie. Reprinted from Scottish journal of political economy, vol.14, February 1967.
Physical Description: 11 pages, 24.5x15cm. 8 copies
Access: Normal conditions
Language: English
Material Type: Offprint
Accession Number: 4602
See details of how this material was acquired
Repository Code: GB 0247

Names associated with this item:

author: Alec Lawrence Macfie 1898-1980
Professor of Political Economy, University of Glasgow, 1946- .
WebPAC PRO © Innovative Interfaces, Inc.